Document Open Access Logo

Rewriting-based Quantifier-free Interpolation for a Theory of Arrays

Authors Roberto Bruttomesso, Silvio Ghilardi, Silvio Ranise



PDF
Thumbnail PDF

File

LIPIcs.RTA.2011.171.pdf
  • Filesize: 0.55 MB
  • 16 pages

Document Identifiers

Author Details

Roberto Bruttomesso
Silvio Ghilardi
Silvio Ranise

Cite AsGet BibTex

Roberto Bruttomesso, Silvio Ghilardi, and Silvio Ranise. Rewriting-based Quantifier-free Interpolation for a Theory of Arrays. In 22nd International Conference on Rewriting Techniques and Applications (RTA'11). Leibniz International Proceedings in Informatics (LIPIcs), Volume 10, pp. 171-186, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2011)
https://doi.org/10.4230/LIPIcs.RTA.2011.171

Abstract

The use of interpolants in model checking is becoming an enabling technology to allow fast and robust verification of hardware and software. The application of encodings based on the theory of arrays, however, is limited by the impossibility of deriving quantifier-free interpolants in general. In this paper, we show that, with a minor extension to the theory of arrays, it is possible to obtain quantifier-free interpolants. We prove this by designing an interpolating procedure, based on solving equations between array updates. Rewriting techniques are used in the key steps of the solver and its proof of correctness. To the best of our knowledge, this is the first successful attempt of computing quantifier-free interpolants for a theory of arrays.
Keywords
  • rewriting
  • interpolation
  • arrays
  • model-checking

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail